# SDR USAA2014080600015

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 78,867 hours, 35,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26 LT EMER LIGHT MISSING LENS.  INSTALLED LENS ON EMER LIGHT AT ROW 26 LT IAW CMM 25-25-01.
